# SDR 95ZZZY1004

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5188B
- Make and model: Bolkms BK117B1
- Aircraft serial: 7163
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Pt Rotor
- Part number: 414129001
- Condition: Blade Shift
- Location: Engine
- Part time: 1,776 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED SERVICE BULLETIN LT 101-72-10-0153.  EXCESSIVE IBPT BLADE SHIFT. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
